# SDR SWIA200616506

- Difficulty date: April 3, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 7,604 hours, 6,398 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Spoilerons
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON TAXI IN SPOILERONS FAULT STATUS MSG.  REPLACED LEFT SPOILERON INBOARD PCU AS REQD IAW CRJ MM 27-62-01.  REPLACED NR 2 SECU PER AMM 27-61-05.  OPERATIONAL CHECK GOOD.  P/N  27000-7, S/N OFF 7210, P/N  49-164-06 OFF 49-164-20, S/N OFF 0370.
